Integral extension with locally-integral seminorm
Acta Universitatis Carolinae. Mathematica et Physica, Tome 31 (1990) no. 2, pp. 25-27
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1990_31_2_a3,
author = {D{\'\i}az Carillo, M. and Mu\v{n}oz Rivas, F.},
title = {Integral extension with locally-integral seminorm},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {25--27},
year = {1990},
volume = {31},
number = {2},
mrnumber = {1101410},
zbl = {0787.28006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1990_31_2_a3/}
}
TY - JOUR AU - Díaz Carillo, M. AU - Muňoz Rivas, F. TI - Integral extension with locally-integral seminorm JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1990 SP - 25 EP - 27 VL - 31 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1990_31_2_a3/ LA - en ID - AUCMP_1990_31_2_a3 ER -
Díaz Carillo, M.; Muňoz Rivas, F. Integral extension with locally-integral seminorm. Acta Universitatis Carolinae. Mathematica et Physica, Tome 31 (1990) no. 2, pp. 25-27. http://geodesic.mathdoc.fr/item/AUCMP_1990_31_2_a3/